Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integral closures of Noetherian integral domains as intersections

Author: Frederick W. Call
Journal: Proc. Amer. Math. Soc. 123 (1995), 1049-1052
MSC: Primary 13B22; Secondary 13G05
MathSciNet review: 1227514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three equivalent formulations of the property that the integral closure $ \overline A $ of a noetherian domain A can be written as $ \cap {\bar A_p}$ at all height-one primes p, are given in terms of PDE, $ {A^{(1)}}$, and bad minimal primes in completions. Examples with these properties include excellent domains and domains with a canonical module. Writing $ \overline A $ as an intersection of DVR's is also addressed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B22, 13G05

Retrieve articles in all journals with MSC: 13B22, 13G05

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society